Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 68, NWS St. Louis, MO

May 14, 20094 counties in Illinois; Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2009, 12:23 AM CDT for 4 counties in Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2009, 12:23 AM CDT (05:23 UTC)
Expired
May 14, 2009, 1:15 AM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 12:29 AM CDTHAIL 0.7Columbia, IL
May 14, 12:45 AM CDTHAIL 0.25Freeburg, IL
May 14, 12:47 AM CDTTSTM WND GST 45Freeburg, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 140523
SVRLSX
ILC133-157-163-189-MOC099-189-140615-
/O.NEW.KLSX.SV.W.0068.090514T0523Z-090514T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTH CENTRAL RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 115 AM CDT

* AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ARNOLD...AND MOVING EAST AT
  60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...WATERLOO...MILLSTADT...RED BUD...FREEBURG...NEW
  DESIGN...SMITHTON...NEW ATHENS...BALDWIN...MARISSA...LIVELY
  GROVE...NEW HANDOVER...FOSTER POND...WARTBURG...BURKSVILLE...
  BARR...FLORAVILLE...PADERBORN...HECKER AND PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3809 8981 3835 9046 3851 9031 3845 8971
      3842 8971 3843 8967 3844 8966 3844 8964
      3843 8949
TIME...MOT...LOC 0523Z 279DEG 54KT 3841 9028

$$

TES
2 follow-up statements
000 
WWUS53 KLSX 140554
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT THU MAY 14 2009

MOC099-189-140604-
/O.CAN.KLSX.SV.W.0068.000000T0000Z-090514T0615Z/
JEFFERSON MO-ST. LOUIS MO-
1254 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LOUIS AND
NORTHEASTERN JEFFERSON COUNTIES IS CANCELLED...

LAT...LON 3843 8949 3809 8981 3832 9037 3850 9015
      3845 8971 3842 8971 3844 8966
TIME...MOT...LOC 0554Z 287DEG 36KT 3834 8992

$$

ILC133-157-163-189-140615-
/O.CON.KLSX.SV.W.0068.000000T0000Z-090514T0615Z/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-
1254 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN ST. CLAIR...MONROE...WESTERN WASHINGTON AND NORTHERN
RANDOLPH COUNTIES...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW ATHENS...OR 6 MILES
SOUTH OF FREEBURG...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEW ATHENS...BALDWIN...MARISSA...LIVELY GROVE...OKAWVILLE...
  PRAIRIE...FAYETTEVILLE...LENZBURG...ST. LIBORY...HOUSTON...
  JOHANNISBURG...VENEDY AND STONE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3843 8949 3809 8981 3832 9037 3850 9015
      3845 8971 3842 8971 3844 8966
TIME...MOT...LOC 0554Z 287DEG 36KT 3834 8992

$$

TES
000 
WWUS53 KLSX 140612
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
112 AM CDT THU MAY 14 2009

ILC133-157-163-189-140622-
/O.EXP.KLSX.SV.W.0068.000000T0000Z-090514T0615Z/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-
112 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR...MONROE...
WESTERN WASHINGTON AND NORTHERN RANDOLPH COUNTIES WILL EXPIRE AT 115
AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 3843 8949 3809 8981 3832 9037 3850 9015
      3845 8971 3842 8971 3844 8966
TIME...MOT...LOC 0612Z 287DEG 36KT 3829 8971

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 11:51 PM CDT, 32 minutes earlier.

Area forecast discussion, May 13, 11:51 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT WED MAY 13 2009

.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.

CARNEY

&&

.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...

WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.

ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.

CARNEY

&&

.AVIATION...
/1142 PM CDT WED MAY 13 2009/
FOR THE 06Z TAFS...

THE LEADING EDGE OF THE LINE OF THUNDERSTORMS HAS MOVED THROUGH
KSUS AND KSTL. LINGERING -TSRA WILL BE POSSIBLE THROUGH 07Z WHEN
FROPA SHOULD OCCUR WITH SOME LIGHT -SHRA POSSIBLE THROUGH AROUND
08Z. AT KCOU AND KUIN ANY LINGERING -SHRA SHOULD BE GONE BY 06Z WITH
VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE OVERNIGHT.
FEW IF ANY CLOUDS EXPECTED ON THURSDAY WITH HIGH PRESSURE DOMINATING.
WAA WILL THEN GET UNDERWAY ON THURSDAY NIGHT WITH MID CLOUDS
SPREADING BACK INTO THE AREA.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 3:17 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT WED MAY 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
317 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS
WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY
WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND
LARGE HAIL WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT
INTO SATURDAY NIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, May 13, 11:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND GST     BETHALTO                38.90N  90.05W
05/13/2009  M40 MPH          MADISON            IL   AMATEUR RADIO

            ST. LOUIS REGIONAL AIRPORT REPORTS 40 MPH THUNDERSTORM
            WIND GUST.

&&

EVENT NUMBER LSX0901951

CVKING
Local storm report, May 14, 12:01 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             LITCHFIELD              39.18N  89.66W
05/13/2009  M1.00 INCH       MONTGOMERY         IL   LAW ENFORCEMENT

            SEMI BLOWN OFF I 55 AT MILE POST 56.

&&

EVENT NUMBER LSX0901952

KARLZ
Local storm report, May 14, 12:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1210 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HEAVY RAIN       ALTON                   38.90N  90.15W
05/14/2009  M1.00 INCH       MADISON            IL   PUBLIC

            1 INCH OF RAIN IN 30 MINUTES

&&

EVENT NUMBER LSX0901953

BROWNING
Local storm report, May 14, 12:11 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             SULLIVAN                38.22N  91.17W
05/14/2009  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901954

TRUETT
Local storm report, May 14, 12:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             GODFREY                 38.97N  90.19W
05/13/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL DURATION 5 MINUTES.

&&

EVENT NUMBER LSX0901955

KARLZ
Local storm report, May 14, 12:22 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             STE. GENEVIEVE          37.97N  90.05W
05/14/2009  E0.70 INCH       STE. GENEVIEVE     MO   LAW ENFORCEMENT

&&

EVENT NUMBER LSX0901956

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:35 PM CDTTornado WarningLSXAdams55 min
May 13, 8:59 PM CDTAreal Flood AdvisoryLSXAdams3 hr
May 13, 9:21 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
May 13, 11:57 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery33 min
May 14, 12:17 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison43 min
May 14, 1:44 AM CDTTornado WarningLSXRandolph31 min
May 14, 2:23 AM CDTFlash Flood WarningLSXRandolph4 hr
May 14, 3:51 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more32 hr
May 13, 7:09 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby51 min
May 13, 7:34 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby41 min
May 13, 8:07 PM CDTSevere Thunderstorm WarningLSXMarion38 min
May 13, 8:17 PM CDTAreal Flood AdvisoryLSXLewis3 hr
May 13, 8:34 PM CDTSevere Thunderstorm WarningLSXLewis26 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike38 min
May 13, 9:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery27 min
May 13, 10:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage, Warren34 min
May 13, 10:35 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Saint Charles, Warren40 min
May 13, 10:43 PM CDTTornado WarningLSXLincoln20 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Saint Francois, Washington46 min
May 14, 12:50 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds55 min
May 14, 12:59 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois46 min
May 14, 1:24 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois51 min
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis6 days
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis5 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.